MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH POLYAXIAL HEAD ALIGNMENT TOOL FOR MATRIX; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH POLYAXIAL HEAD ALIGNMENT TOOL FOR MATRIX; MISC ORTHO SURGICAL INSTR
Catalog Number 03.632.007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the both the positioning instrument for polyaxial screw heads (03.632.037) and the toothed rack retractor (03.632.087) were not functioning properly.The positioning instrument has broken into two pieces, and the toothed rack retractor is not ratcheting properly.A matrix pedicle screw system, which is consigned to university hospital southampton, orthopedic theaters.It was unknown if there was surgical delay.There was no patient consequence.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
POLYAXIAL HEAD ALIGNMENT TOOL FOR MATRIX
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9788444
Report Number8030965-2020-01650
Device Sequence Number19387209
Product Code LXH
UDI-Device Identifier07611819379206
UDI-Public(01)07611819379206
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/01/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALIGNMENT TOOL F/POLYAX SCREWHEAD F/MATR; TOOTHED RACK RETRACTOR F/MATRIX